# SDR SIMA0711

- Difficulty date: March 11, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3425 · Integrated Flight System
- Part: Controller
- Part number: 7021170951
- Part serial: 78100385
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4239 - ORD - FLIGHT CREW NOTED ELECTRICAL SMELL ON APPROACH TO ORD.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROLLER.  OPS CHECK GOOD.  (M)
